# SDR SWAA2024061400697

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 35,880 hours, 17,110 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Slider
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB; UPPER FWD SLIDER CRACKED<[01] REMOVED AND REPLACED SLIDER PER AMM 53-31-31;[02] COMPLETED PARAMETERS;[03] CERTIFIED
